# SDR 2A6D20201510001

- Difficulty date: October 12, 2020
- Submitted: October 15, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N4497Y
- Make and model: Snias AS350B3
- Aircraft serial: 4497
- Aircraft time: 5,357 hours, 10,401 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,934 hours, 5,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Bs 3650
- Part time: 5,357 hours, 10,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE LT AFT LOWER LEG LOCATED AT STA 3650, WL 2305, AND BL 430L THE DAMAGE IS 0.022 DEEP, 0.5 X 0.3.
